I feel wired and like I'm in a dream. How long will this last and how soon till I get better ???
Hello natemedeiros223. Your dose is low, so I'd say within another four or five days, they'll ease up, and will most likely leave altogether. Good luck on the lexapro. Best of wishes,
Pledge is right,give yourself another few days and these feelings will pass,you are on a low dose so i would'nt be worried
Best of luck and hope you start to fell relief from the meds soon.
Best of luck and take care
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jul 2014 • 2 answers
Updated 21 Jul 2012 • 4 answers
Updated 1 Jan 2013 • 4 answers
Updated 19 Nov 2015 • 4 answers
Updated 12 Mar 2019 • 1 answer